| Model Number |
405104 |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported peeling difficulty remains unknown.
Event or Problem Description
During the pacemaker implant procedure, difficulty peeling the introducer caused a procedure delay.Scissors were used to finish peeling the introducer, which added between ten and fifteen minutes to the procedure.There were no adverse patient consequences.